# SDR SWAA2022081628585

- Difficulty date: July 13, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM LOCATED STA 328 RBL 45 AND WL 208.1 AT FWD GALLEY AREA 2022-381446 / [01] PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED STA 328 BTW BL 0 TO RBL 64 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2; DWG 141A5400 SHEET 30 REV-. SEE INDIVIDUAL SING OFFS BELOW.;[02] CORRECTED STEP 1. PERFORMED PERMANENT REPAIR ON FLOOR BEAM LOCATED STA 328 BTW RBL 6 TO RBL 64 AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7 ALTERNATIVE 2; DWG 141A5400 SHEET 30 REV-. SEE INDIVIDUAL SING OFFS BELOW.;[03] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
